# SDR N6WA2025100402

- Difficulty date: October 1, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19R BETWEEN FS421-FS453.    REMOVED AND REPLACED STGR19R BETWEEN FS349-485 IAW GOJET EO-C550-53MR-050
